# SDR UPS06246263

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Sheared
- Location: Mlg Flying Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SHEARED BOLT ON LT MLG FLYING DOOR AFT LOWER ATTACH FITTING.  REMOVED AND REPLACED SHEARED BOLT WITH ALT PART NUMBER BOLT PER EO B727-3210-A C/W REPETITIVE INSP.  OK TO CONTINUE.
